[Skip to Content]
[Skip to Content Landing]
Article
May 1976

Ibuprofen and Visual Function-Reply

Author Affiliations

Kalamazoo, Mich

Arch Ophthalmol. 1976;94(5):868. doi:10.1001/archopht.1976.03910030436020

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In Reply.  —The experience of Drs Levy and Hanscom and their interpretation nicely complement the initial reports of ibuprofen-associated visual problems and illustrate the difficulty of proving drug causality in such occurrences. Our study and the paucity of later reports of eye complications during ibuprofen therapy suggest that such occurrences must be rare and idiosyncratic. Only with carefully documented individual patient experiences, submitted as letters to journals or reported to the Food and Drug Administration or the manufacturer, will we learn whether or not this is any problem at all.

First Page Preview View Large
First page PDF preview
First page PDF preview
×